I just posted this info on a post I made earlier today about not feeling well.
But after Googling "Synthetic Insulin Side Effects" I got an education and wanted to pass it along on a separate post.
This is nasty stuff and getting worse! As the patents run out on the original synthetic insulins, they are coming out with "analog" versions that are troublesome.
For those of you who have wondered about being MOODY, DEPRESSED, CONFUSED, have unexplained Aches and Pains, feel unwell for no reason, or LETHARGIC, please read this report and do your own Googling.
I am in the process of getting a vial of the pork insulin from the lab in the report. It is still being produced in the UK and is available in Canada and most likely the US. I hope to recover my energy and mental alertness just as quickly as I did when I quit using first Lantus and then Levemir.
Hopefully these problems do not affect you, but better to be aware than floating around like a zombie as I am.
I might be remembering wrong, since my mind has been mush for a few years (about as long as I've been using Humalog, actually), but I think it said the synthetic effects about 10% of users. That's a lot in my book!
Here is the best link I found:
Next Discussion: P & M #12 woohooo! »